Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Homology of the configuration spaces of quasi-equilateral polygon linkages


Authors: Yasuhiko Kamiyama, Michishige Tezuka and Tsuguyoshi Toma
Journal: Trans. Amer. Math. Soc. 350 (1998), 4869-4896
MSC (1991): Primary 55R55; Secondary 51N20
DOI: https://doi.org/10.1090/S0002-9947-98-02348-4
MathSciNet review: 1615983
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the configuration space $M_{n,r}$ of quasi-equilateral polygon linkages with $n$ vertices each edge having length $1$ except for one fixed edge having length $r \; (r \geq 0)$ in the Euclidean plane $\mathbf{R}^{2}.$ In this paper, we determine $H_{\ast }(M_{n,r}; \mathrm{\bf Z})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 55R55, 51N20

Retrieve articles in all journals with MSC (1991): 55R55, 51N20


Additional Information

Yasuhiko Kamiyama
Affiliation: Department of Mathematics, University of the Ryukyus, Nishihara-Cho, Okinawa 903-01, Japan
Email: kamiyama@sci.u-ryukyu.ac.jp

Michishige Tezuka
Affiliation: Department of Mathematics, University of the Ryukyus, Nishihara-Cho, Okinawa 903-01, Japan
Email: tez@sci.u-ryukyu.ac.jp

DOI: https://doi.org/10.1090/S0002-9947-98-02348-4
Keywords: Polygon, linkage, homology
Received by editor(s): December 21, 1995
Article copyright: © Copyright 1998 American Mathematical Society